# SDR VNAA202504170075

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3170767
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP PANEL ASSEMBLY (832AT) HAS (3) EACH CRACKS, (3) EACH DENTS WITH ONE EXTENDING INTO THE INTERIOR CENTER RIB, A BENT MOUNTING LUG, AND SPOTS OF CORROSION THROUGHOUT REQUIRING EVAL CORRECTIVE ACTION: REMOVED AND REPLACED NEW SERVICEABLE PAX DOOR STEP ASSEMBLY (832AT) P/N# 601R317076-7 IAW CRJ-700 AMM TASK 52-11-04-000-802 (CONFIG A01) AND TASK 52-11-04-400-802 (CONFIG A01)   601R317076-7
